Bibliographie depuis 1995

(pour certains articles antérieurs à 1995 cliquer ici)
(pour une bibliographie depuis 1976, cliquer ici)

J.-P. Allouche and M. Mendès France.
Automata and automatic sequences.
In F. Axel and D. Gratias, editors, Beyond Quasicrystals, pages 293-367. Les Éditions de Physique/Springer, 1995.

J.-P. Allouche, A. Arnold, J. Berstel, S. Brlek, W. Jockush, S. Plouffe, and B. E. Sagan.
A relative of the Thue-Morse sequence.
Discrete Math. 139 (1995), 455-461.

J.-P. Allouche and T. Johnson.
Finite automata and morphisms in assisted musical composition.
Journal of New Music Research 24 (1995), 97-108.
(Prétirage/Preprint) (supplément)

J.-P. Allouche and M. Bousquet-Mélou.
On the conjectures of Rauzy and Shallit for infinite words.
Commentationes Math. Univ. Carolinae 36 (1995), 705-711.

J.-P. Allouche and T. Johnson.
Narayana's cows and delayed morphisms.
In 3èmes Journées d'Informatique Musicale (JIM '96), Ile de Tatihou, pages 2-7, May 1996.

J.-P. Allouche, F. von Haeseler, H.-O. Peitgen, and G. Skordev.
Linear cellular automata, finite automata and Pascal's triangle.
Discrete Appl. Math. 66 (1996), 1-22.

J.-P. Allouche, A. Lubiw, M. Mendès France, A. van der Poorten, and J. Shallit.
Convergents of folded continued fractions.
Acta Arithmetica 77 (1996), 77-96.

J.-P. Allouche.
Transcendence of the Carlitz-Goss Gamma function at rational arguments.
J. Number Theory 60 (1996), 318-328.

J.-P. Allouche.
Note on the constructible sets of a topological space.
In S. Andima, R. Flagg, G. Itzkowitz, Y. Kong, R. Kopperman, and P. Misra, editors, Papers on
General Topology and Applications, Eleventh Summer Conference at the University of Southern Maine
pages 1-10. Annals of the New-York Academy of Science, 1996.

J.-P. Allouche and V. Berthé.
Triangle de Pascal, complexité et automates.
Bull. Belg. Math. Soc. 4 (1997), 1-23.

J.-P. Allouche, E. Cateland, W.-J. Gilbert, H.-O. Peitgen, J. Shallit, and G. Skordev.
Automatic maps on a semiring with digits.
Theory Comput. Syst. (Math. Systems Theory) 30 (1997), 285-331.

J.-P. Allouche.
Schrödinger operators with Rudin-Shapiro potentials are not palindromic.
J. Math. Phys., Special Issue ``Quantum Problems in Condensed Matter Physics'' 38 (1997), 1843-1848.

J.-P. Allouche.
A remark on Apéry's numbers.
J. Comput. Appl. Math. 83 (1997), 123-125.

J.-P. Allouche, F. von Haeseler, H.-O. Peitgen, A. Petersen, and G. Skordev.
Automaticity of double sequences generated by one-dimensional linear cellular automata.
Theoret. Comput. Sci. 186 (1997), 195-209.

J.-P. Allouche.
Note on the transcendence of a generating function.
In A. Laurincikas and E. Manstavicius, editors, Proceedings of the Palanga Conference for
the 75th birthday of Prof. Kubilius, New trends in Probab. and Statist.
, Vol. 4, pages 461-465. 1997.

J.-P. Allouche and L. Q. Zamboni.
Algebraic irrational binary numbers cannot be fixed points of non-trivial constant length or primitive morphisms.
J. Number Theory 69 (1998), 119-124.

J.-P. Allouche, J. Peyrière, Z. X. Wen, and Z. Y. Wen.
Hankel determinants of the Thue-Morse sequence.
Annales de l'Institut Fourier 48 (1998), 1-27.

J.-P. Allouche, J. Currie, and J. Shallit.
Extremal infinite overlap-free binary words.
Electronic J. Combinatorics 5 (1) (1998).

B. Leblanc, E. Lutton, and J.-P. Allouche.
Inverse problems for finite automata: a solution based on genetic algorithms.
(Artificial Evolution, 1997, Eds. J.-K. Hao, E. Lutton, E. Ronald, M. Schoenauer, D. Snyers)
Lecture Notes in Computer Science 1363 (1998), pp. 157-166.

J.-P. Allouche and J. Shallit.
Generalized perturbed symmetries.
European Journal of Combinatorics 19 (1998), 401-411.

J.-P. Allouche, D. Gouyou-Beauchamps, and G. Skordev.
Transcendence of binomial and Lucas' formal power series.
J. Algebra 210 (1998), 577-592.

J.-P. Allouche and D. Thakur.
Automata and transcendence of Tate period in finite characteristic.
Proc. Amer. Math. Soc. 127 (1999), 1309-1312.

J.-P. Allouche.
Transcendence of formal power series with rational coefficients.
Theoret. Comput. Sci. 218 (1999), 143-160.

J.-P. Allouche and J. Shallit.
The ubiquitous Prouhet-Thue-Morse sequence.
in: C. Ding, T. Helleseth, and H. Niederreiter editors, Sequences and
their applications, Proceedings of SETA'98,
pages 1-16. Spinger-Verlag, 1999.

J.-P. Allouche and J. Shallit.
Sums of digits, overlaps, and palindromes.
Discrete Math. & Theoret. Comput. Sci. 4 (2000), 1-10.

J.-P. Allouche and G. Skordev.
Schur congruences, Carlitz sequences of polynomials and automaticity.
Discrete Math. 214 (2000), 21-49.

J.-P. Allouche and M. Cosnard.
The Komornik-Loreti constant is transcendental.
Amer. Math. Monthly 107 (2000), 447-448.

J.-P. Allouche, J. Peyrière, and M. Mendès France.
Automatic Dirichlet series.
J. Number Theory 81 (2000), 359-373.

J.-P. Allouche.
Nouveaux résultats de transcendance de réels à développement non aléatoire.
Gazette des Mathématiciens 84 (2000), 19-34.

J.-P. Allouche, K. Scheicher, and R. F. Tichy.
Regular maps in generalized number systems.
Math. Slovaca 50 (2000), 41-58.

J.-P. Allouche.
Algebraic and analytic randomness.
in M. Planat editor, Noise, Oscillators and algebraic randomness, Lecture Notes in Physics, (2000), 345-356.

J.-P. Allouche and M. Cosnard.
Non-integer bases, iteration of continuous real maps, and an arithmetic self-similar set.
Acta Math. Hungar. 91 (2001), 325-332.

J.-P. Allouche, J.-M. Deshouillers, T. Kamae, and T. Koyanagi.
Automata, algebraicity and distribution of sequences of powers.
Ann. Inst. Fourier 51 (2001), 687-705.

J.-P. Allouche, M. Courbage, and G. Skordev.
Notes on cellular automata.
Cubo, Matemática Educacional 3 (2001), 213-244.

J.-P. Allouche, J. L. Davison, M. Queffélec, and L. Q. Zamboni.
Transcendence of Sturmian or morphic continued fractions.
J. Number Theory 91 (2001), 39-66.

J.-P. Allouche, M. Baake, J. Cassaigne, D. Damanik.
Palindrome complexity.
Theoret. Comput. Sci. 292 (2003), 9-31.

J.-P. Allouche, G. Skordev.
Remarks on permutive cellular automata.
J. Comput. Sci. Syst. 67 (2003), 174-182.

J.-P. Allouche, J. Shallit.
Automatic sequences. Theory, Applications, Generalizations.
Cambridge University Press, 2003, 571 + xvi pages.

J.-P. Allouche, J. Shallit.
The ring of k-regular sequences, II.
Theoret. Comput. Sci. Syst. 307 (2003), 3-29.

J.-P. Allouche, N. Rampersad, J. Shallit.
On integer sequences whose first iterates are linear.
Aequ. Math. 69 (2005), 114-127.

J.-P. Allouche, J. Shallit, G. Skordev.
Self-generating sets, integers with missing blocks, and substitutions.
Dicrete Math. 292 (2005), 1-15.

J.-P. Allouche.
Automates et algébricités.
J. Théorie des Nombres Bordeaux 17 (2005), 1-11.

J.-P. Allouche, A. Sapir.
Restricted towers of Hanoi and morphisms.
Lect. Notes Comp. Sci. 3572 (2005), 1-10.

J.-P. Allouche, V. Berthé.
Some applications of combinatorics on words in number theory.
In Applied Combinatorics on Words, M. Lothaire.
Cambridge University Press, 2005, pp. 520-578.

G. Allouche, J.-P. Allouche, J. Shallit.
Kolam indiens, dessins sur le sable aux îles Vanuatu, courbe de Sierpinski et morphismes de monoïde.
Ann. Inst. Fourier 56 (2006), 2115-2130.

J.-P. Allouche, J. Shallit, J. Sondow.
Summation of series defined by counting blocks of digits.
J. Number Theory 123 (2007), 133-143.

J.-P. Allouche.
Note on an integral of Ramanujan.
Ramanujan J. 14 (2007), 39-42.

J.-P. Allouche, C. Frougny, K. Hare.
On univoque Pisot numbers.
Math. Comp. 76 (2007), 1639-1660.
(Prétirage/Preprint) (Article)

B. Adamczewski, J.-P. Allouche.
Reversals and palindromes in continued fractions.
Theoret. Comput. Sci. 380 (2007), 220-237.

J.-P. Allouche, G. Skordev.
Von Koch and Thue-Morse revisited.
Fractals 15 (2007), 405-409.

J.-P. Allouche, J. Sondow.
Infinite products with strongly B-multiplicative exponents.
Annales Univ. Sci. Budapest., Sect. Comp. 28 (2008), 35-53.

J.-P. Allouche.
A note on univoque self-Sturmian numbers.
RAIRO, Informatique Théorique et Applications 42 (2008), 659-662.

J.-P. Allouche, M. Mendès France.
Euler, Pisot, Prouhet-Thue-Morse, Wallis and the duplication of sines.
Monatshefte für Mathematik 155 (2008) 301-315.

J.-P. Allouche, C. Frougny.
Univoque numbers and an avatar of Thue-Morse.
Acta Arithmetica 136 (2009) 319-329.

J.-P. Allouche, N. Rampersad, J. Shallit.
Periodicity, repetitions, and orbits of an automatic sequence.
Theoretical Computer Science 410 (2009) 2795-2803.

J.-P. Allouche, M. Clarke, N. Sidorov.
Periodic unique beta-expansions: the Sharkovskiĭ ordering.
Ergodic Th. Dyn. Syst. 29 (2009) 1055-1074.

J.-P. Allouche, A. Glen.
Distribution modulo 1 and the lexicographic world.
Annales Sc. Math. Québec 33 (2009) 125-143.

J.-P. Allouche, Z.-X. Wen.
Univoque numbers and automatic sequences.
in Recent Developments in Fractals and Related Fields,
Éd. J. Barral, S. Seuret, Series: Applied and Numerical Harmonic Analysis.
Birkhäuser, 2010, pp. 383-391.

J.-P. Allouche, A. Glen.
Extremal properties of (epi)Sturmian sequences and distribution modulo 1.
L'Ens. Math. 56 (2010) 365-401.

J.-P. Allouche, L. Maillard-Teyssier.
Inconstancy of finite and infinite sequences.
Theoret. Comput. Sci. 412 (2011) 2268-2281.

J.-P. Allouche, M. Mendès France.
Hadamard grade of power series.
J. Number Theory 131 (2011) 2013-2022.

J.-P. Allouche.
A remark on the Boros-Moll sequence.
Integers 11 (2011) A49.

J.-P. Allouche.
Surveying some notions of complexity for finite and infinite sequences.
In K. Matsumoto, S. Akiyama, K. Fukuyama, H. Nakada, H. Sugita, A. Tamagawa, eds. Functions
in Number Theory and Their Probabilistic Aspects --- Kyoto, 2010 Kôkyûroku Bessatsu Series,
B34 (2012) 27-38.

J.-P. Allouche.
On the Stern sequence and its twisted version.
Integers 12 (2012) A58.

J.-P. Allouche, J. Shallit.
A variant of Hofstadter's sequence and finite automata.
J. Austr. Math. Soc. 93 (2012) 1-8.

J.-P. Allouche, M. Mendès France.
Lacunary formal power series and the Stern-Brocot sequence.
Acta Arithmetica 159 (2013) 47-61.

J.-P. Allouche.
On a formula of T. Rivoal.
Annales Univ. Sci. Budapest., Sect. Comp. 40 (2013) 69-79.

J.-P. Allouche, Y. Meyer.
Quasicrystals, model sets, and automatic sequences.
C. R. Physique 15 (2014) 6-11.

J.-P. Allouche.
Paperfolding infinite products and the gamma function.
J. Number Theory 148 (2015) 95-111.

J.-P. Allouche, J. Sondow.
Summation of rational series twisted by strongly B-multiplicative coefficients.
Electron. J. Combin. 22 (2015) #1.59.

J.-P. Allouche.
A note on products involving zeta(3) and Catalan's constant.
Ramanujan J. 37 (2015) 79-88.

J.-P. Allouche, D. Ştefănescu.
Şirul Prouhet-Thue-Morse.
Didact. Mat. V (2015) 27-32.

J.-P. Allouche.
Thue, Combinatorics on words, and conjectures inspired by the Thue-Morse sequence.
J. Théorie des Nombres Bordeaux 27 (2015) 375-388.

J.-P. Allouche, B. Cloitre, V. Shevelev.
Beyond odious and evil.
Aequ. Math. 90 (2016) 341-353.

J.-P. Allouche, T. Baruchel.
Variations on an error sum function for the convergents of some powers of $e$.
Integers 16 (2016) #A47.

J.-P. Allouche.
On a Golay-Shapiro-like sequence.
Unif. Distrib. Theory 11 (2016) 205-210.

B. Allombert, J.-P. Allouche, M. Mendès France.
Euler's divergent series and an elementary model in Statistical Physics.
Ars Math. Contemp. 10 (2017) 67-76.

J.-P. Allouche, L.-J. Lestocart.
Peut-on mesurer la complexité ? in Esthétique de la complexité. Pour un cognitivisme non-linéaire
Hermann (2017) 331-346.

J.-P. Allouche.
Some extremalities of the binary Fibonacci sequence.
Fibonacci Quart. 55, no. 5 (2017) 331-346.
Proceedings of the 17th International Conference on Fibonacci Numbers and
Their Applications (C. Ballot, P. G. Anderson, T. Komatsu eds.).

J.-P. Allouche.
Propriétée de Lucas, nombres de Delannoy et séries formelles algébriques.
In É. Barbin, C. Goldstein, M. Moyon, S. R. Schwer, S. Vinatier eds., Les travaux
combinatoires en France (1870-1914) et leur actualité. Un hommage à Henri Delannoy.

Presses Universitaires de Limoges (2017) 239-254.

J.-P. Allouche.
A generalization of an identity due to Kimura and Ruehr.
Integers 18A (2018) A1.

J.-P. Allouche, M. Mendès France, G. Skordev.
Non-intersectivity of paperfolding dragon curves and of curves generated by automatic sequences.
Integers 18A (2018) A2.

Quelques articles antérieurs à 1995

J.-P. Allouche, M. Mendès France, G. Tenenbaum.
Entropy: An Inequality.
Tokyo J. of Math. 11 (1988) 323-328.

J.-P. Allouche.
Sur la complexité des suites infinies.
Bull. Belg. Math. Soc. Simon Stevin 1 (1994) 133-143.

J.-P. Allouche, M. Bousquet Mélou.
Facteurs des suites de Rudin-Shapiro généralisées.
Bull. Belg. Math. Soc. Simon Stevin 1 (1994) 145-164.

J.-P. Allouche, M. Bousquet Mélou.
Canonical positions for the factors in paperfolding sequences.
Theoret. Comput. Sci. 129 (1994) 263-278.

Jean-Paul Allouche
avril 2016